# SDR SWIA200516053

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 6,437 hours, 5,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 1276
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 192 hours, 176 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAX AND FLAPS SELECTED AT 20 DEGREES, RECEIVED FLAPS FAIL CAUTION MSG.  REPLACED FECU AND OPERATIONAL CHECKS IAW MM 27-51-05.
